# SDR IXXA20161117111

- Difficulty date: November 10, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 654-698
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SKIN ADJACENT TO THE MARKER BEACON ANTENNA AT BS 660-678. CORROSION FOUND TO BE OUT OF LIMITS, REMOVED TWO AREAS THAT WERE OUT OF LIMITS AND REPAIRED SKIN IAW SRM 53-00-01 REPAIR 14 AND REA 47224REA27.  AIRCRAFT GROUNDED.
